# SDR YENA2024081301119

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 77,151 hours, 27,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / SKIN PANEL BETWEEN FR80-81 & STGR 1R-3R / ELONGATED HOLES & EXISTING REPAIR - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-9033-24 COVER & P1-P2 /2/ AIRBUS RDAF 81440328/004/2024 ISSUE B /3/ AIRBUS TD/81440328/022/2024#A DESCRIPTION: DURING THE CURRENT (7/2024) M2 CHECK FOR A/C N580JB (MSN 02136) AT AEROMAN (SAL), ELONGATED HOLES WERE FOUND AFTER REMOVAL OF A TEMPORARY REPAIR ON REAR FUSELAGE FR80-81 & STGR 1R-3R. SEE REF /1/ EA FOR DETAILS. THE ELONGATED HOLES AFFECT THE SKIN AND STRINGER. AIRBUS WAS CONTACTED AND PROVIDED REF /3/ TD WITH INSTRUCTIONS TO TRIM THE DAMAGED SECTION OF STGR 2R AND PERFORM REPAIR PER SRM TASK 53-00-13-300-001 WITH DEVIATIONS AND PERFORM CUTOUT OF THE SKIN AND ACCOMPLISH A DOUBLER REPAIR PER SRM TASK 53-51-11-300-002 WITH ADDITIONAL REQUIREMENTS. EC A24-1030-01 IS ISSUED TO ACCOMPLISH PERMANENT REPAIR IAW REF /1/ EA AND COMPLIES WITH REF /2/ RDAF WITHOUT DEVIATION. SUBSTANTIATION: THIS REPAIR IS APPROVED PER REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A24-1030-01)
